MAUDE Adverse Event Report: COVIDIEN DOVER SLVR FOLEY CATH18FR5CC2W; CATHETER, RETENTION TYPE, BALLOON

COVIDIEN DOVER SLVR FOLEY CATH18FR5CC2W; CATHETER, RETENTION TYPE, BALLOON
Model Number 605189IC
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the catheter failed to last one month.There was an accumulation of residue resulting in blockage and possible infection.
 
Additional Manufacturer Narrative
Section b5 has been updated to include the following additional information provided by the customer: additional information provided by the customer on december 30, 2020, stated that the catheter plugged approximately two weeks after insertion.When the catheter was removed, they could not see inside of the catheter therefor is it unknown if sediment was building up, this is speculation only.Additionally, when the silver lined catheters block, it is impossible to flush them, they simply block which requires more frequent changes.No further specific information is available at this time.
 
Event or Problem Description
The customer reported that the catheter failed to last one month.There was an accumulation of residue resulting in blockage and possible infection.Additional information provided by the customer on december 30, 2020, stated that the catheter plugged approximately two weeks after insertion.When the catheter was removed, they could not see inside of the catheter therefor is it unknown if sediment was building up, this is speculation only.Additionally, when the silver lined catheters block, it is impossible to flush them, they simply block which requires more frequent changes.No further specific information is available at this time.

Brand Name
DOVER SLVR FOLEY CATH18FR5CC2W
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11018850
Report Number9612030-2020-02720
Device Sequence Number19893913
Product Code EZL
UDI-Device Identifier10884521026469
UDI-Public10884521026469
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number605189IC
Device Catalogue Number605189IC
Device Lot Number1819708064
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer12/07/2020
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date01/11/2021
Patient Sequence Number1